# SDR VNAA202404290001

- Difficulty date: April 29, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N570NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15357
- Aircraft time: 20,581 hours, 18,468 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: UNKNOWN
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD I/B FLOOR MOUNT FOR FWD GALLEY IS CORRODED. MOUNT IS LOCATED AT FS 285, RBL 18
